# SDR SWAA2025120430916

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT AUXILIARY TRACK SLAT 8, INBD,  RT WING.   REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, & DWG 114A5010, SHEET 6, REV D. MEASUREMENT OF CRACK: 2.022.
